Lupa

Show document

A- | A+ | Print
Title:r-regular families of graph automorphisms
Authors:Jajcay, Robert (Author)
Jones, Gareth A. (Author)
Files:URL https://www.sciencedirect.com/science/article/pii/S0195669818301963?via%3Dihub
 
Language:English
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:graph automorphism, permutation, vertex-transitive
Year of publishing:2019
Number of pages:str. 97-110
Numbering:#Vol. #79
UDC:519.17
ISSN on article:0195-6698
COBISS_ID:1541433028 Link is opened in a new window
DOI:10.1016/j.ejc.2018.12.002 Link is opened in a new window
Views:143
Downloads:86
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:European journal of combinatorics
Shortened title:Eur. j. comb.
Publisher:Academic Press
ISSN:0195-6698
COBISS.SI-ID:25427968 This link opens in a new window

Secondary language

Language:English
Keywords:avtomorfizem grafa, permutacija, točkovna tranzitivnost

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica